# SDR WX0A2020121673620

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 45,710 hours, 33,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Part serial: 857798
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES 10WL, 11WL, 12WL FAILED CABIN EMERGENCY LIGHTING CAPACITANCE TEST.  REPLACED ALL 3 EPSU BATTERIES 10WL, 11WL, 12WL W/REF TO AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
